The Annals of Statistics

Hyperadmissibility in Survey Sampling

Jan Lanke and M. K. Ramakrishnan

Full-text: Open access

Abstract

Two different definitions of hyperadmissibility are considered. The relation between hyperadmissibility and admissibility is discussed. Special attention is given to the hyperadmissibility of the Horvitz-Thompson estimator.

Article information

Source
Ann. Statist., Volume 2, Number 1 (1974), 205-215.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176342627

Digital Object Identifier
doi:10.1214/aos/1176342627

Mathematical Reviews number (MathSciNet)
MR346964

Zentralblatt MATH identifier
0273.62007

JSTOR
links.jstor.org

Keywords
Hyperadmissibility survey sampling Horvitz-Thompson

Citation

Lanke, Jan; Ramakrishnan, M. K. Hyperadmissibility in Survey Sampling. Ann. Statist. 2 (1974), no. 1, 205--215. doi:10.1214/aos/1176342627. https://projecteuclid.org/euclid.aos/1176342627


Export citation